# SDR DLM88020498

- Difficulty date: May 2, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 38,046 hours, 30,788 cycles
- Engine time: 12,060 hours, 19,264 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Clamp
- Part number: UNK
- Condition: Loose
- Location: #2 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

TAIL COMPT HIGH WARNING DURING CLIMBOUT                     CA   FOUND RT CROSSBLEED VALVE CLAMP LEAKING TIGHTENED CLAMPLK CKS GOOD.
